• Title of article

    New anisotropic models from isotropic solutions

  • Author/Authors

    Maharaj، S. D. نويسنده , , Chaisi، M. نويسنده ,

  • Issue Information
    روزنامه با شماره پیاپی سال 2006
  • Pages
    -66
  • From page
    67
  • To page
    0
  • Abstract
    We establish an algorithm that produces a new solution to the Einstein field equations, with an anisotropic matter distribution, from a given seed isotropic solution. The new solution is expressed in terms of integrals of known functions, and the integration can be completed in principle. The applicability of this technique is demonstrated by generating anisotropic isothermal spheres and anisotropic constant density Schwarzschild spheres. Both of these solutions are expressed in closed form in terms of elementary functions, and this facilitates physical analysis.
  • Keywords
    astrophysics , Einstein equations , dense stars
  • Journal title
    MATHEMATICAL METHODS IN THE APPLIED SCIENCES
  • Serial Year
    2006
  • Journal title
    MATHEMATICAL METHODS IN THE APPLIED SCIENCES
  • Record number

    48506